MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV MIFI OPEN-IRRIGATED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Vomiting (2144); Respiratory Insufficiency (4462)
Date of Event 12/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an ablation procedure to treat atrial fibrillation using an intellanav mifi open-irrigated catheter, and prior to discharge, the patient experienced pulmonary insufficiency with low oxygen saturation, nausea, vomiting, and severe headache.The patient was administered oxygen (o2) for the desaturation, and a chest x-ray and laboratory blood tests were performed for diagnostics.The patient was hospitalized for observation over the course of two days, after which the patient recovered from the complications and was discharged.The device is not expected to be returned for analysis.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that after an ablation procedure to treat atrial fibrillation using an intellanav mifi open-irrigated catheter, and prior to discharge, the patient experienced pulmonary insufficiency with low oxygen saturation, nausea, vomiting, and severe headache.The patient was administered oxygen (o2) for the desaturation, and a chest x-ray and laboratory blood tests were performed for diagnostics.The patient was hospitalized for observation over the course of two days, after which the patient recovered from the complications and was discharged.The device is not expected to be returned for analysis.It was further reported that the symptoms of nausea and vomiting did not occur.
 
Additional Manufacturer Narrative

Brand Name
INTELLANAV MIFI OPEN-IRRIGATED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18388610
Report Number2124215-2023-72245
Device Sequence Number4020472
Product Code OAD
UDI-Device Identifier08714729938361
UDI-Public08714729938361
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P150005/S017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model Number87047
Device Catalogue Number87047
Device Lot Number0031269754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTELLAMAP ORION HIGH RESOLUTION MAPPING CATHETER; INTELLAMAP ORION HIGH RESOLUTION MAPPING CATHETER
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale
Patient Weight92 KG